# SDR DALA1130810623

- Difficulty date: March 29, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER CRACKED STA 1513 STR 5R / ACCOMPLISHED ERA PER SRM 53-00-03 FIG 201 TBL IV PG 211 ZONE 1.
